# SDR CALA2024083002327

- Difficulty date: August 28, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N73860
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Aircraft time: 60,854 hours, 17,732 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51221
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AMES NR 173733-0200-0216 CORROSION FOUND ON UPPER CABIN FLOOR BEAM AT STA 365.25 RBL 60. BLENDED CORROSION AND RESTORED FINISH ON UPPER CABIN FLOOR BEAM STA 365.25 RBL 60 IAW ECRA DOCUMENT 47627REA02.
